# SDR USAA001580

- Difficulty date: September 27, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 INSPECTION, FOUND DOOR FRAME CRACKED .375 INCH AT UPPER STOP PAD SUPPORT R-1 DOOR INBOARD FRAME.  REPLACED WITH NEW STUB FRAME PER SRM 51-40-02 AND DWG 65 45807.  (X)
